# SDR 2A6R202206064201

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N535LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0365
- Aircraft time: 7,684 hours, 25,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: L533M107375
- Condition: Cracked
- Location: Zone 200
- Part time: 7,684 hours, 25,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AN ADJACENT AREA FOUND THE L/H A PROFILE UNDER THE MAIN TRANSMISSION DECK CRACKED AT F.S. 4530 MM BL. 130 MM  AWAITING REPAIR PROCEDURE.
